# SDR AALA20100802SJU01

- Difficulty date: August 1, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 30,080 hours, 12,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS MISSING AT FORWARD RIGHT SIDE OVERWING EXIT DOOR BETWEEN SEATS 12F AND 13F.  REPLACED EXIT LIGHT ASSEMBLY AT FORWARD RIGHT SIDE OVERWING EXIT DOOR.  OPS CHECKED NORMAL.
